Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Asymptotic behaviour for a partially diffusive relaxation system

Authors: Miguel Escobedo and Philippe Laurençot
Journal: Quart. Appl. Math. 61 (2003), 495-512
MSC: Primary 35K55; Secondary 35B40, 35L60
DOI: https://doi.org/10.1090/qam/1999834
MathSciNet review: MR1999834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The time asymptotics of nonnegative and integrable solutions to a partially diffusive relaxation system is investigated. Under suitable assumptions on the relaxation term, the convergence to a self-similar source type solution, either of the heat equation or of the viscous Burgers equation, is proved. The proof relies on optimal decay rates and classical scaling arguments.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K55, 35B40, 35L60

Retrieve articles in all journals with MSC: 35K55, 35B40, 35L60

Additional Information

DOI: https://doi.org/10.1090/qam/1999834
Article copyright: © Copyright 2003 American Mathematical Society